# SDR HNAA2018071800155

- Difficulty date: July 14, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 43,653 hours, 40,427 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Broken
- Location: Start System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE FAILED TO START. NO ROTATION. ON APU BLEED. FOUND BROKEN WIRES ON PINS 10 AND 39 ON PNEUMATIC CONTROL PANEL CONNECTOR P7128. REPAIRED WIRES IAW SWPM. PERFORMED ENGINE CROSS START AND AIR BLEED CHECK IN REF TO AMM 36-00-00-200-803-A/500. OPS CHECK GOOD. OK FOR SERVICE.
